Volume 25, 2019
|Number of page(s)||33|
|Published online||20 September 2019|
An epiperimetric inequality for the lower dimensional obstacle problem
DiMaI, Università degli studi di Firenze,
Viale Morgagni 67/A,
* Corresponding author: firstname.lastname@example.org
Accepted: 5 April 2018
In this paper we give a proof of an epiperimetric inequality in the setting of the lower dimensional obstacle problem. The inequality was introduced by Weiss [Invent. Math. 138 (1999) 23–50) for the classical obstacle problem and has striking consequences concerning the regularity of the free-boundary. Our proof follows the approach of Focardi and Spadaro [Adv. Differ. Equ. 21 (2015) 153–200] which uses an homogeneity approach and a Γ-convergence analysis.
Mathematics Subject Classification: 35R35
Key words: Epiperimetric inequality / lower dimensional obstacle problem / free-boundary / Γ-convergence
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.